Hard veins following injections/cannulas?
Over the past few days I've had to have repeated injections, blood draws and cannulas in both arms. As a result I seem to have developed an uncomfortable hard lumpy area under the skin on my right arm, and the veins there are still tender. It's bruising up a treat but isn't too bad as yet.
Has anyone experienced this sort of thing before, and any ideas how to ease it a bit? It's not dreadful, but I'm concerned to get things back to normal before I need more injections!
[SIZE="1"]37 years old, diagnosed with infantile idiopathic scoliosis at 6 months old with curves of 62(T) and 40(L) degrees. Casting and Milwaukee braces until surgery at 10 - ant release/pos fusion T1-T12, halo traction. Post op cast and then TLSO. Further surgery at 18 (ant release/pos fusion extended to L3 to include lumbar curve, costoplasty) and 25 (another costoplasty). Fusion extended to L4 at 33 (XLIF with 4 pedicle screws and two short rods). Pre-op curves: 76(T) and 70(L). Post-op curves: 45(T) and 35(L). Diagnosed with Ehlers-Danlos Syndrome aged 34; scoliosis almost certainly due to this rather than being idiopathic.[/SIZE]